# SDR ABXA9800499

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 5956574275
- Condition: Unserviceable
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR WAS DIFFICULT TO OPEN AND CLOSE.  REPLACED COCKPIT ENTRY DOOR, OPS CHECKED GOOD.
